Thumbnail
Access Restriction
Open

Author Corsini, Piergiulio
Source Directory of Open Access Journals (DOAJ)
Content type Text
Publisher Accademia Piceno Aprutina dei Velati
File Format HTM / HTML
Date Created 2017-12-28
Copyright Year ©2017
Language English
Subject Domain (in LCC) QA1-939 ♦ QA273-280
Subject Keyword Mathematics ♦ Science ♦ Mathematical statistics ♦ Hyperstructure ♦ Probabilities
Abstract A brief excursus on the last results on Hyperstructures and their connections with Fuzzy Sets. At the end a calculation of the Fuzzy Grade of Hv-structures of order two.
ISSN 15927415
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG ♦ Career/Technical Study
Learning Resource Type Article
Publisher Date 2017-12-01
e-ISSN 15927415
Journal Ratio Mathematica
Volume Number 33
Page Count 16
Starting Page 61
Ending Page 76


Source: Directory of Open Access Journals (DOAJ)